X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (11) 11
basic hypergeometric series (9) 9
hypergeometric-series (4) 4
mathematics, applied (4) 4
basic hypergeometric-series (2) 2
binomial coefficients (2) 2
carlitz inversions (2) 2
combinatorics (2) 2
contiguous relations (2) 2
heine transformation (2) 2
inversion (2) 2
mathematics - combinatorics (2) 2
q-binomial theorem (2) 2
q-dougall sum (2) 2
q-gauss summation (2) 2
q-kampé de fériet series (2) 2
q-whipple transformation (2) 2
rogers-selberg function (2) 2
summation (2) 2
summation formulas (2) 2
the sears transformation (2) 2
very-well-poised phi sum (2) 2
watson's q-whipple transformation (2) 2
05a15 (1) 1
05a19 05a15, 05a30, 11b65, 11b73, 11b83 (1) 1
33d15 (1) 1
9-j coefficients (1) 1
[math.math-co]mathematics [math]/combinatorics [math.co] (1) 1
abel's lemma on summation by parts (1) 1
abels lemma (1) 1
alpha-parameter model (1) 1
and d (1) 1
applications of mathematics (1) 1
bailey transform (1) 1
bailey's well-poised 6 psi 6 series identity (1) 1
bailey's well-poised [formula omitted] series identity (1) 1
bailey's well-poised ψ66 series identity (1) 1
binomial theorem (1) 1
c (1) 1
c n and d n (1) 1
chu-vandermonde sum (1) 1
combinatorial identities (1) 1
computer science (1) 1
derangements (1) 1
double q-clausen series (1) 1
double q‐clausen series (1) 1
faulhaber's formula (1) 1
fibonacci numbers (1) 1
fibonacci polynomials (1) 1
fibonomial and lucanomial coefficients (1) 1
field theory and polynomials (1) 1
fourier analysis (1) 1
functions of a complex variable (1) 1
generalized hypergeometric series (1) 1
history of mathematical sciences (1) 1
hypergeometric series (1) 1
identities (1) 1
integers (1) 1
inversion techniques (1) 1
jain summation (1) 1
kampe (1) 1
kampe de feriet function (1) 1
kampé de fériet function (1) 1
legendre polynomials (1) 1
lemma (1) 1
matchings (1) 1
mathematics - number theory (1) 1
mathematics education (1) 1
mathematics, general (1) 1
multiple basic hypergeometric series related to the root systems a (1) 1
multiple basic hypergeometric series related to the root systems a n (1) 1
multiple basic hypergeometric series related to the root systems a, c-n and d-n, u (1) 1
number theory (1) 1
parameters (1) 1
parts (1) 1
pell (1) 1
pell numbers (1) 1
pentagonal number theorem (1) 1
pfaff-saalschutz sum (1) 1
pfaff-saalschütz sum (1) 1
poised phi transformations (1) 1
polynomial argument (1) 1
primary 33d15 (1) 1
q -binomial coefficients (1) 1
q -chu-vandermonde summation (1) 1
q -kampé de fériet series (1) 1
q -pfaff-saalschutz sum (1) 1
q -pfaff-saalschütz identity (1) 1
q-analogue of clausen's formula (1) 1
q-analogues (1) 1
q-binomial coefficient (1) 1
q-binomial coefficients (1) 1
q-chu-vandermonde (1) 1
q-chu-vandermonde sum (1) 1
q-chu-vandermonde summation (1) 1
q-chu–vandermonde (1) 1
q-delannoy numbers (1) 1
q-dougall summation (1) 1
q-duplicate inversions (1) 1
q-fibonacci numbers (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2017, Volume 451, Issue 1, pp. 508 - 523
Journal Article
Ramanujan Journal, ISSN 1382-4090, 07/2018, Volume 51, Issue 2, pp. 1 - 15
.... We obtain a general summation theorem using a combination of Heine's transformation, the q-Pfaff-Saalschutz theorem and the q-Kummer sum... 
Heine transformation | q-Binomial coefficient | q-Kummer sum | q-Pfaff–Saalschutz summation formula | Basic hypergeometric series | Fibonomial and Lucanomial coefficients | MATHEMATICS | q-Pfaff-Saalschutz summation formula
Journal Article
Afrika Matematika, ISSN 1012-9405, 12/2013, Volume 24, Issue 4, pp. 647 - 664
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 2018, Volume 42, Issue 5, pp. 2699 - 2706
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 07/2017, Volume 13, Issue 6, pp. 1571 - 1577
We prove that, if m , n ≥ 1 and a 1 , … , a m are non-negative integers, then [ a 1 + ⋯ + a m + 1 ] ! [ a 1 ] ! … [ a m ] ! ∑ h = 0 n − 1 q h ∏ i = 1 m h a i ≡... 
q -Pfaff-Saalschütz identity | Faulhaber's formula | q -Chu-Vandermonde summation | q -binomial coefficients | MATHEMATICS | q-Pfaff-Saalschutz identity | q-binomial coefficients | q-Chu-Vandermonde summation
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 01/2008, Volume 31, Issue 1, pp. 1 - 17
Journal Article
by Chu, WC and Li, NN
HIROSHIMA MATHEMATICAL JOURNAL, ISSN 0018-2079, 07/2012, Volume 42, Issue 2, pp. 233 - 252
...)-series, we investigate the two terminating q-Kampe de Feriet series Phi(1:3;lambda)(1:2;mu) and Phi(2:2;lambda)(2:1;mu). Several reduction and summation formulae are established... 
SUMMATION FORMULAS | TRANSFORMATION | MATHEMATICS | Watson's q-Whipple transformation | The q-Pfaff-Saalschutz summation theorem | The Sears transformation | HYPERGEOMETRIC-SERIES | Basic hypergeometric series | REDUCTION FORMULAS | q-Kampe de Feriet series | q-Kampé de Fériet series | q-Pfaff--Saalschütz summation theorem | 05A15 | 33D15
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2017, Volume 453, Issue 2, pp. 761 - 772
.... As applications we prove a summation formula for a product of two q-Delannoy numbers along with some congruences for sums involving q-Delannoy numbers... 
q-Chu–Vandermonde | q-Pfaff–Saalschütz | q-binomial theorem | q-analogue of Clausen's formula | q-Delannoy numbers | LEGENDRE POLYNOMIALS | MATHEMATICS | MATHEMATICS, APPLIED | q-Pfaff-Saalschutz | HYPERGEOMETRIC-SERIES | SUPERCONGRUENCES | q-Chu-Vandermonde
Journal Article
by Chen, XJ and Chu, WC
JOURNAL OF ALGEBRAIC COMBINATORICS, ISSN 0925-9899, 05/2020, Volume 51, Issue 3, pp. 469 - 478
.... Their limiting series are deduced as consequences. The "dual formulae" are also derived by means of the polynomial argument. 
MATHEMATICS | Carlitz inversions | COMBINATORIAL IDENTITIES | Heine transformation | HYPERGEOMETRIC-SERIES | Basic hypergeometric series | q-Duplicate inversions | INVERSION TECHNIQUES | Contiguous relations | q-Pfaff-Saalschutz summation theorem | TRANSFORMATIONS
Journal Article
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009, 2017, Volume 221, pp. 677 - 692
.... Springer Proceedings in Mathematics & Statistics, vol 221. Springer, Cham We employ a one-variable extension of q-rook theory to give combinatorial proofs of some basic hypergeometric summations, including the q-Pfaff-Saalsch... 
Jain summation | Matchings | Alpha-parameter model | q-Pfaff–Saalschütz summation | q-analogues | Rook numbers | Basic hypergeometric series | Mathematics - Combinatorics
Conference Proceeding
RAMANUJAN JOURNAL, ISSN 1382-4090, 06/1999, Volume 3, Issue 2, pp. 175 - 203
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.